American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 71 found      Go to page: 1 2 3

[1] H. Baltazar and E. Ribeiro Jr.. Critical metrics of the volume functional on manifolds with boundary. Proc. Amer. Math. Soc. 145 (2017) 3513-3523.
Abstract, references, and article information   
View Article: PDF

[2] Shicheng Zhang. Rigidity theorems for compact hypersurfaces in locally symmetric Riemannian manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Wenlong Wang. Rigidity of entire self-shrinking solutions to K\"ahler-Ricci flow on the complex plane. Proc. Amer. Math. Soc. 145 (2017) 3105-3108.
Abstract, references, and article information   
View Article: PDF

[4] Hussien Abugirda and Nikos Katzourakis. Existence of $1D$ vectorial Absolute Minimisers in $L^\infty$ under minimal assumptions. Proc. Amer. Math. Soc. 145 (2017) 2567-2575.
Abstract, references, and article information   
View Article: PDF

[5] Guoqiang Wu. The self-shrinker in warped product space and the weighted Minkowski inequality. Proc. Amer. Math. Soc. 145 (2017) 1763-1772.
Abstract, references, and article information   
View Article: PDF

[6] Nguyen Thac Dung. Rigidity properties of smooth metric measure spaces via the weighted $p$-Laplacian. Proc. Amer. Math. Soc. 145 (2017) 1287-1299.
Abstract, references, and article information   
View Article: PDF

[7] Colin Guillarmou. Lens rigidity for manifolds with hyperbolic trapped sets. J. Amer. Math. Soc. 30 (2017) 561-599.
Abstract, references, and article information   
View Article: PDF

[8] Peng Wu. A Weitzenb\"ock formula for canonical metrics on four-manifolds. Trans. Amer. Math. Soc. 369 (2017) 1079-1096.
Abstract, references, and article information   
View Article: PDF

[9] Jie Wu. A new characterization of geodesic spheres in the hyperbolic space. Proc. Amer. Math. Soc. 144 (2016) 3077-3084.
Abstract, references, and article information   
View Article: PDF

[10] P. Foulon and R. Ruggiero. A first integral for $C^{\infty}$, k-basic Finsler surfaces and applications to rigidity. Proc. Amer. Math. Soc. 144 (2016) 3847-3858.
Abstract, references, and article information   
View Article: PDF

[11] Plamen Stefanov, Gunther Uhlmann and Andras Vasy. Boundary rigidity with partial data. J. Amer. Math. Soc. 29 (2016) 299-332.
Abstract, references, and article information   
View Article: PDF

[12] Juan-Ru Gu and Hong-Wei Xu. A sharp differentiable pinching theorem for submanifolds in space forms. Proc. Amer. Math. Soc. 144 (2016) 337-346.
Abstract, references, and article information   
View Article: PDF

[13] Shu-Cheng Chang, Jui-Tang Chen and Shihshu Walter Wei. Liouville properties for $p$-harmonic maps with finite $q$-energy. Trans. Amer. Math. Soc. 368 (2016) 787-825.
Abstract, references, and article information   
View Article: PDF

[14] Zejun Hu, Dongliang Lyu and Jing Wang. On rigidity phenomena of compact surfaces in homogeneous $3$-manifolds. Proc. Amer. Math. Soc. 143 (2015) 3097-3109.
Abstract, references, and article information   
View Article: PDF

[15] Mario Micallef and Vlad Moraru. Splitting of 3-manifolds and rigidity of area-minimising surfaces. Proc. Amer. Math. Soc. 143 (2015) 2865-2872.
Abstract, references, and article information   
View Article: PDF

[16] Constantin Vernicos. On the Hilbert geometry of products. Proc. Amer. Math. Soc. 143 (2015) 3111-3121.
Abstract, references, and article information   
View Article: PDF

[17] Pengfei Guan and Xi Sisi Shen. A rigidity theorem for hypersurfaces in higher dimensional space forms. Contemporary Mathematics 644 (2015) 61-65.
Book volume table of contents   
View Article: PDF

[18] Lan-Hsuan Huang and Damin Wu. The equality case of the Penrose inequality for asymptotically flat graphs. Trans. Amer. Math. Soc. 367 (2015) 31-47. MR 3271252.
Abstract, references, and article information   
View Article: PDF

[19] Giovanni Catino. Critical metrics of the $L^{2}$-norm of the scalar curvature. Proc. Amer. Math. Soc. 142 (2014) 3981-3986.
Abstract, references, and article information   
View Article: PDF

[20] Nikolaos I. Katzourakis. $\infty$-minimal submanifolds. Proc. Amer. Math. Soc. 142 (2014) 2797-2811.
Abstract, references, and article information   
View Article: PDF

[21] Lu Wang. Uniqueness of self-similar shrinkers with asymptotically conical ends. J. Amer. Math. Soc. 27 (2014) 613-638.
Abstract, references, and article information   
View Article: PDF

[22] François Ledrappier and Lin Shu. Entropy rigidity of symmetric spaces without focal points. Trans. Amer. Math. Soc. 366 (2014) 3805-3820.
Abstract, references, and article information   
View Article: PDF

[23] Shicheng Zhang and Baoqiang Wu. Rigidity theorems of hypersurfaces in locally symmetric Riemannian manifold. Proc. Amer. Math. Soc. 141 (2013) 4015-4025.
Abstract, references, and article information   
View Article: PDF

[24] Jeremy Wong. Bounded extrinsic curvature of subsets of metric spaces. Contemporary Mathematics 599 (2013) 213-243.
Book volume table of contents   
View Article: PDF

[25] David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis. Global rigidity of higher rank Anosov actions on tori and nilmanifolds. J. Amer. Math. Soc. 26 (2013) 167-198.
Abstract, references, and article information   
View Article: PDF

[26] José M. Espinar. Rigidity of stable cylinders in three-manifolds. Proc. Amer. Math. Soc. 140 (2012) 1769-1775. MR 2869162.
Abstract, references, and article information   
View Article: PDF

[27] Simon Brendle and Richard Schoen. Curvature, Sphere Theorems, and the Ricci flow. Bull. Amer. Math. Soc. 48 (2011) 1-32. MR 2738904.
Abstract, references, and article information   
View Article: PDF

[28] Thomas Foertsch and Katrin Radke. Characterizing complete $\operatorname{CAT}(\kappa)$-spaces, $\kappa<0$, with geodesic boundary. Trans. Amer. Math. Soc. 363 (2011) 75-93. MR 2719672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Benjamin Schmidt. Spherical points in Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 305-308. MR 2729092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Filippo De Mari and Alessandro Ottazzi. Rigidity of Carnot groups relative to multicontact structures. Proc. Amer. Math. Soc. 138 (2010) 1889-1895. MR 2587473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 71 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia